# SDR FDEA201609133210

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,195 hours, 16,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Condition: Corroded
- Location: Frames 73-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FRAMES 73 AND 76 SEAT TRACK Y450 HAD SEVERAL AREAS OF CORROSION. REMOVED CORROSION IAW SRM 53-10-16. FOUND OUT OF LIMITS FIG 102. REMOVED DAMAGED SECTON OF SEAT TRACK IAW SRM 53-10-16.  FABRICATED A NEW SECTION IAW SRM 53-10-16.  LOCATED AND DRILLED IAW SRM 53-10-16 AND SRM 51-40-44. TREATED AND PRIMED IAW SRM 51-21-10.   INSTALLED IAW SRM 53-10-16 AND SRM 51-40-21.  MAJOR REPAIR.
